# SDR AALA202210069979

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A300*
- Aircraft serial: 1521
- Aircraft time: 69,240 hours, 26,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665513
- Part serial: M24987
- Condition: None
- Location: Zone 800 - Doors
- Part time: 2,706 hours, 1,194 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL FAILED FUNCTIONAL TEST. MAINTENANCE ACCOMPLISHED TSM 33-51-00-810-808-A AND FOUND THAT PASSENGER / CREW DOOR 832 SLIDE HAD EXTERIOR LIGHT / INTERIOR LIGHT FAULT MESSAGE DISPLAYED. REPLACED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 25-62-44 AND AMM 33-51-00.
